MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS ANTERIOR SYSTEM WITH AVS; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS ANTERIOR SYSTEM WITH AVS; UNIT, PHACOFRAGMENTATION
Model Number BL11110
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility in united kingdom reported the system shut down during a procedure.The system was rebooted and the procedure resumed with no further issues.There was no impact to the patient.
 
Additional Manufacturer Narrative
A field service technician evaluated the system.The system started up with no errors.The ac panel cable connection was found to be damaged and loose.After demonstrating the fault to the healthcare facility staff, the ac panel was replaced and passed testing.Preventative maintenance was performed on the system as well as field service test procedure.Final check of the system shows everything was within specification.The investigation is ongoing.
 
Additional Manufacturer Narrative
The malfunction was traced to a damaged and loose ac panel cable connection.Given the system¿s age (manufactured in 2013), normal wear and degradation of internal cable assemblies is the most likely contributor to the failure.Once the ac panel was replaced, all system checks passed and performance returned to specification, confirming the degraded cable connection as the root cause.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.

Brand Name
STELLARIS ANTERIOR SYSTEM WITH AVS
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
3365 tree court industrial blv
st. louis MO 63122
Manufacturer Contact
amy frutiger
6362263089
MDR Report Key23487118
Report Number0001920664-2025-00118
Device Sequence Number18763847
Product Code HQC
UDI-Device Identifier00757770480678
UDI-Public(01)00757770480678
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K063331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBL11110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown